zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the Wiener integral with respect to a sub-fractional Brownian motion on an interval. (English) Zbl 1154.60041
Summary: The domain Λ k,T sf of the Wiener integral with respect to a sub-fractional Brownian motion (S t k ) t[0,T] , k(-1 2,1 2), k0, is characterized. The set Λ k,T sf is a Hilbert space which contains the class of elementary functions as a dense subset. If k(-1 2,0), any element of Λ k,T sf is a function and if k(0,1 2), the domain Λ k,T sf is a space of distributions.
60H05Stochastic integrals
60G15Gaussian processes
[1]Bojdecki, T.; Gorostiza, L.; Talarczyk, A.: Sub-fractional Brownian motion and its relation to occupation times, Statist. probab. Lett. 69, 405-419 (2004) · Zbl 1076.60027 · doi:10.1016/j.spl.2004.06.035
[2]Bojdecki, T.; Gorostiza, L.; Talarczyk, A.: Fractional Brownian density process and its self-intersection local time of order k, J. theoret. Probab. 69, No. 5, 717-739 (2004) · Zbl 1074.60047 · doi:10.1023/B:JOTP.0000040296.95910.e1
[3]Bojdecki, T.; Gorostiza, L.; Talarczyk, A.: Limit theorems for occupation time fluctuations of branching systems 1: long-range dependence, Stochastic process. Appl. 116, 1-18 (2006) · Zbl 1082.60024 · doi:10.1016/j.spa.2005.07.002
[4]Dzhaparidze, K.; Van Zanten, H.: A series expansion of fractional Brownian motion, Probab. theory related fields 103, 39-55 (2004) · Zbl 1059.60048 · doi:10.1007/s00440-003-0310-2
[5]Gradshteyn, I. S.; Rizhik, I. M.: Tables of integrals, series and products, (1980)
[6]Gripenberg, G.; Norros, I.: On the prediction of fractional Brownian motion, J. appl. Probab. 33, 400-410 (1996) · Zbl 0861.60049 · doi:10.2307/3215063
[7]M. Jolis, The Wiener integral with respect to second order processes with stationary increments, preprint, 2006
[8]Jolis, M.: On the Wiener integral with respect to the fractional Brownian motion on an interval, J. math. Anal. appl. 330, No. 22, 1115-1127 (2007) · Zbl 1185.60057 · doi:10.1016/j.jmaa.2006.07.100
[9]Kolmogorov, A. N.: Wienersche spiralen und einige andere interessante kurven im hilbertschen raum, C. R. (Doklady) acad. USSR (N.S.) 26, 115-118 (1940) · Zbl 66.0552.03
[10]Mandelbrot, B. B.; Van Ness, J. W.: Fractional Brownian motions, fractional noises and applications, SIAM rev. 10, 422-437 (1968) · Zbl 0179.47801 · doi:10.1137/1010093
[11]Macaulay-Owen, P.: Parseval’s theorem for Hankel transforms, Proc. London math. Soc. (2) 45, 458-474 (1939) · Zbl 0063.03688 · doi:10.1112/plms/s2-45.1.458
[12]Norros, I.; Valkeila, E.; Virtamo, I.: An elementary approach to a girsanov formula and other analytical results on fractional Brownian motion, Bernoulli 5, No. 4, 571-587 (1999) · Zbl 0955.60034 · doi:10.2307/3318691
[13]Nualart, D.: The Malliavin calculus and related topics, (2006)
[14]Pipiras, V.; Taqqu, M. S.: Integration questions related to fractional Brownian motion, Probab. theory related fields 118, 251-291 (2000) · Zbl 0970.60058 · doi:10.1007/s004400000080
[15]Pipiras, V.; Taqqu, M. S.: Are classes of deterministic integrands for fractional Brownian motion on an interval complete?, Bernoulli 7, No. 6, 873-897 (2001) · Zbl 1003.60055 · doi:10.2307/3318624
[16]Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives, (1993) · Zbl 0818.26003
[17]Sammorodnitsky, G.; Taqqu, M. S.: Stable non-Gaussian random processes, (1994)
[18]Titchmarsh, E. C.: Introduction to the theory of Fourier integrals, (1937) · Zbl 0017.40404
[19]Tudor, C.: Some properties of the sub-fractional Brownian motion, Stochastics 79, No. 5, 431-448 (2007) · Zbl 1124.60038 · doi:10.1080/17442500601100331
[20]Tudor, C.: Inner product spaces of integrands associated to sub-fractional Brownian motion, Statist. probab. Lett. (2007)
[21]C. Tudor, Prediction and linear filtering with sub-fractional Brownian motion, preprint, 2007
[22]Watson, A. M.: A treatise on the theory of Bessel functions, (1944) · Zbl 0063.08184